The Frequency and Severity of Medical Malpractice Claims
Journal of Law and Economics, 1984, vol. 27, issue 1, 115-48
References: Add references at CitEc
Citations: View citations in EconPapers (31) Track citations by RSS feed
Downloads: (external link)
Access to the online full text or PDF requires a subscription.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jlawec:v:27:y:1984:i:1:p:115-48
Access Statistics for this article
More articles in Journal of Law and Economics from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().